# SDR SWAA2024082627427

- Difficulty date: August 18, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROUGHOUT THE PASSENGER CABIN THERE ARE SEVERAL FLOOR PROXIMITY GLOW STRIPS THAT HAVE THE PART NUMBER TAGS STILL ATTACHED TO THE UPPER SURFACES.<[01] CLEANED GLOW STRIPS AND REMOVED PART NUMBER TAGS PER SOPM 20-30-03;[02] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 FOR CLEANING AND REMOVAL OF PART NUMBER TAGS.
